| Catalog Number |
SSL-320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "tender, palpable lump at bottom of inframammary fold", "popping sound" and "rupture".This record is for the right side.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Continued e.1.:
-additional emails: (b)(6).Clarification to b.3.:
-date of event is a partial date of reported "year 2026, month (b)(6)".Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6, d9, h3, h6.